# SDR SWAA2021091542093

- Difficulty date: August 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY EXIT AND RIGHT MID CABIN; 2 BULL NOSE LIGHTS INOP ; / [01] REMOVED AND REPLACED RIGHT OVER WING EXIT BATTERY PACK;OPS CHECKS GOOD PER MM 33-51-06; [02] C/W
